# SDR WX0A2025011732267

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,466 hours, 27,471 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Range
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR L AFT EMER EXIT- CABIN IS NORMAL. / FOUND LEFT AFT EMERGENCY EXIT COVER FLAP TO BE LOOSE AND OUT SENSOR RANGE. ADJUSTED PROX SENSOR IAW AMM 52-71-13-400-001. OPS CHECK OF PROX SENSOR GOOD. NO ECAM MESSAGE. INSTALLED COVER FLAP IAW AMM 25-23-47-400-001. NO OTHER DEFECTS NOTED AT THIS TIME."
